40a. Olimpíada Internacional de Matemáticas



Downloads per month over past year

Gaspar Alonso-Vega, María (1999) 40a. Olimpíada Internacional de Matemáticas. La Gaceta de la Real Sociedad Matemática Española, 2 (3). pp. 533-536. ISSN 1138-8927

[thumbnail of Gaspar08oficial.pdf] PDF
Restringido a Repository staff only


Official URL: http://gaceta.rsme.es/vernumero.php?id=89

Item Type:Article
Uncontrolled Keywords:Matemáticas-Educación
Subjects:Humanities > Education > Mathematics study and teaching
Sciences > Mathematics
ID Code:21346
Deposited On:13 May 2013 09:22
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page